Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 245, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Jul 27, 2016, 1:29 AM CDT for 11 counties in Nebraska. It was in force for 46 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2016, 1:29 AM CDT (06:29 UTC)
- Expired
- Jul 27, 2016, 2:15 AM CDT
- In force
- 46 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Adams County, NE, Buffalo County, NE, Franklin County, NE, Furnas County, NE, Gosper County, NE, Hall County, NE, Harlan County, NE, Howard County, NE, Kearney County, NE, Phelps County, NE, Sherman County, NE
The radar
The Grand Island radar (KUEX), 65 km from the middle of the area, began a volume at 06:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 1:34 AM CDT | TSTM WND GST 53 | 4 Se Oxford, NE | |
| Jul 27, 1:42 AM CDT | TSTM WND GST 51 | 6 Ese Oxford, NE | |
| Jul 27, 1:44 AM CDT | TSTM WND GST 50 | 2 Ne Norman, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 6.5 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2043 J/kg
- Mixed-layer CIN
- -122 J/kg
- Mixed-layer LCL
- 1622 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 219 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 6.8
The text
As transmitted.
499
WUUS53 KGID 270629
SVRGID
NEC001-019-061-065-073-079-083-093-099-137-163-270715-
/O.NEW.KGID.SV.W.0245.160727T0629Z-160727T0715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
129 AM CDT WED JUL 27 2016
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BUFFALO COUNTY IN SOUTH CENTRAL NEBRASKA...
SOUTHERN HOWARD COUNTY IN CENTRAL NEBRASKA...
SOUTHEASTERN GOSPER COUNTY IN SOUTH CENTRAL NEBRASKA...
PHELPS COUNTY IN SOUTH CENTRAL NEBRASKA...
HALL COUNTY IN SOUTH CENTRAL NEBRASKA...
KEARNEY COUNTY IN SOUTH CENTRAL NEBRASKA...
SOUTHEASTERN SHERMAN COUNTY IN CENTRAL NEBRASKA...
NORTHERN FRANKLIN COUNTY IN SOUTH CENTRAL NEBRASKA...
ADAMS COUNTY IN SOUTH CENTRAL NEBRASKA...
EASTERN FURNAS COUNTY IN SOUTH CENTRAL NEBRASKA...
HARLAN COUNTY IN SOUTH CENTRAL NEBRASKA...
* UNTIL 215 AM CDT
* AT 129 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR FARWELL TO NEAR SHELTON TO NEAR OXFORD...MOVING
SOUTHEAST AT 45 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
GRAND ISLAND...KEARNEY...HASTINGS...HOLDREGE...MINDEN...ST. PAUL...
GIBBON...RAVENNA...WOOD RIVER...ALMA...SHELTON...ARAPAHOE...
ELM CREEK...KENESAW...DONIPHAN...CAIRO...OXFORD...JUNIATA...
BERTRAND AND AXTELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4059 9988 4067 9942 4070 9943 4127 9882
4124 9829 4052 9830 4040 9853 4035 9872
4010 9912 4004 10000
TIME...MOT...LOC 0629Z 309DEG 39KT 4117 9866 4075 9870 4031 9968
HAIL...<.75IN
WIND...70MPH
$$
FAY2 follow-up statements
648
WWUS53 KGID 270655
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
155 AM CDT WED JUL 27 2016
NEC019-079-093-163-270704-
/O.CAN.KGID.SV.W.0245.000000T0000Z-160727T0715Z/
BUFFALO NE-HOWARD NE-HALL NE-SHERMAN NE-
155 AM CDT WED JUL 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR BUFFALO...SOUTHERN HOWARD...
HALL AND SOUTHEASTERN SHERMAN COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED. THEREFORE THE
WARNING HAS BEEN CANCELLED.
LAT...LON 4053 9988 4064 9938 4065 9892 4068 9844
4052 9830 4040 9853 4035 9872 4010 9912
4004 10000
TIME...MOT...LOC 0654Z 325DEG 36KT 4059 9886 4036 9908 4020 9969
$$
NEC001-061-065-073-083-099-137-270715-
/O.CON.KGID.SV.W.0245.000000T0000Z-160727T0715Z/
GOSPER NE-PHELPS NE-KEARNEY NE-FRANKLIN NE-ADAMS NE-FURNAS NE-
HARLAN NE-
155 AM CDT WED JUL 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR SOUTHEASTERN GOSPER...PHELPS...KEARNEY...NORTHERN FRANKLIN...
ADAMS...EASTERN FURNAS AND HARLAN COUNTIES...
AT 154 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR HEARTWELL TO NEAR HILDRETH TO NEAR HOLLINGER...
MOVING SOUTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
HASTINGS...HOLDREGE...MINDEN...ALMA...ARAPAHOE...KENESAW...OXFORD...
JUNIATA...BERTRAND...AXTELL...BEAVER CITY...ORLEANS...LOOMIS...
HILDRETH...WILCOX...ROSELAND...HOLSTEIN...FUNK...
STAMFORD AND REPUBLICAN CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4053 9988 4064 9938 4065 9892 4068 9844
4052 9830 4040 9853 4035 9872 4010 9912
4004 10000
TIME...MOT...LOC 0654Z 325DEG 36KT 4059 9886 4036 9908 4020 9969
HAIL...<.75IN
WIND...60MPH
$$
FAY715
WWUS53 KGID 270714
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
214 AM CDT WED JUL 27 2016
NEC001-061-065-073-083-099-137-270724-
/O.EXP.KGID.SV.W.0245.000000T0000Z-160727T0715Z/
GOSPER NE-PHELPS NE-KEARNEY NE-FRANKLIN NE-ADAMS NE-FURNAS NE-
HARLAN NE-
214 AM CDT WED JUL 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GOSPER...
PHELPS...KEARNEY...NORTHERN FRANKLIN...ADAMS...EASTERN FURNAS AND
HARLAN COUNTIES WILL EXPIRE AT 215 AM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
HASTINGS.
LAT...LON 4053 9988 4064 9938 4065 9892 4068 9844
4052 9830 4040 9853 4035 9872 4010 9912
4004 10000
TIME...MOT...LOC 0712Z 309DEG 39KT 4059 9886 4036 9908 4020 9969
$$
FAYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 12:31 AM CDT, 58 minutes earlier.
Area forecast discussion, Jul 27, 12:31 AM CDT, 58 minutes before
Area Forecast Discussion National Weather Service Hastings NE 1231 AM CDT WED JUL 27 2016 .SHORT TERM...(This evening through Wednesday night) Issued at 312 PM CDT Tue Jul 26 2016 The Central Plains sits under general northwest flow. This increases the chances for numerous chances for precip through the first half of the forecast. In the short term, there are a couple of disturbances that will move across the area. The first will bring a chance for showers and thunderstorms tonight/early Wednesday and the second more potent disturbance will bring chances of showers and thunderstorms again Wednesday into Wednesday night. 1. Tonight: The better moisture and moisture transport is across western Nebraska this afternoon and evening. Expect some activity to develop along and ahead of the lee trough over western Nebraska this evening and move eastward. The question though, will it reach south central Nebraska. Currently thinking some activity may breach western sections of south central Nebraska...but do not think that it will track very far eastward. However, where there is better support over northern Nebraska...storms may continue and some of this activity may impact portions of central Nebraska as far south as Interstate 80 around morning. 2. Wednesday-Wednesday night: Wednesday has the chance to be cloudy with off and on showers and thunderstorms. Guidance indicates that after a brief lull in action after early morning activity dies off, a piece of the upper wave will move eastward, helping to fire off more thunderstorms over the heart of south central Nebraska. Then by later afternoon a secondary, more potent wave will dive southeast aiding the development of showers and thunderstorms as well as moving a weak front southward into the area. Not expecting rain the whole day, but there could be multiple chances throughout the day and into the overnight hours. A complex is expected to move southeast into central Kansas late Wednesday. Temperatures will be impacted by these multiple rain chances and cloud cover. However, with that said...any areas that see breaks in the clouds, temps will increase. Currently have highs in the 80s in Nebraska with some low 90s in Kansas on Wednesday. .LONG TERM...(Thursday through Tuesday) Issued at 312 PM CDT Tue Jul 26 2016 Thursday through the Saturday the Central Plains will continue to be under northwest flow with multiple chances for precipitation. Despite the chance most days/nights, it will not rain all the time, expect it to be more dry than wet. But regardless, the chance for scattered activity persists. Temperatures will be cooler, in the 80s through Saturday with light flow, multiple chances for precipitation and cloud cover. By Sunday upper ridging begins to build back in from the west. Sunday through Tuesday dry out and heat up. Highs leap back into the 80s The ridge is relatively quick to move eastward with another wave moving in from the west. This will break things up some for later in the week beyond this forecast. && .AVIATION...(For the 06Z KGRI/KEAR TAFS through 06Z Wednesday night) Issued at 1223 AM CDT Wed Jul 27 2016 Thunderstorms are approaching from the northwest and will get to KEAR before KGRI. There is some wind with the storms currently. Once these storms move through there will be a break with another chance this afternoon. && .GID Watches/Warnings/Advisories... NE...None. KS...None. && SHORT TERM...Billings Wright LONG TERM...Billings Wright AVIATION...JCB
Hazardous weather outlook, Jul 26, 3:36 PM CDT, 9 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 336 PM CDT TUE JUL 26 2016 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 272045- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 336 PM CDT TUE JUL 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE POSSIBLE MAINLY LATER TONIGHT ACROSS THE OUTLOOK AREA. A FEW OF THESE STORMS MAY BE SEVERE ALONG AND WEST OF A LINE FROM ST. PAUL TO MINDEN TO ALMA, NEBRASKA. THESE STORMS COULD HAVE HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. INTERMITTENT CHANCES FOR THUNDERSTORMS EXIST FROM WEDNESDAY THROUGH SATURDAY NIGHT. THERE IS A MARGINAL RISK FOR STORMS TO BECOME SEVERE WEDNESDAY. THERE IS ALSO A MARGINAL RISK FOR SEVERE STORMS THURSDAY FOR LOCATIONS SOUTH OF A LINE FROM CAMBRIDGE NEBRASKA TO MANKATO KANSAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS BILLINGS WRIGHT
In the hours before
Special weather statement, Jul 26, 11:57 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1157 PM CDT TUE JUL 26 2016
NEZ060-270545-
DAWSON NE-
1157 PM CDT TUE JUL 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DAWSON COUNTY UNTIL 1245
AM CDT...
AT 1157 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 33 MILES NORTHWEST OF EDDYVILLE TO 26
MILES NORTH OF COZAD TO 20 MILES NORTHWEST OF GOTHENBURG. MOVEMENT
WAS SOUTHEAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
COZAD...GOTHENBURG AND FARNAM.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 209 AND 232.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4105 10022 4105 10013 4104 9970 4079 9977
4073 9997 4070 10022
TIME...MOT...LOC 0457Z 330DEG 38KT 4141 9999 4124 10011 4121 10032
FAYSpecial weather statement, Jul 27, 12:48 AM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1248 AM CDT WED JUL 27 2016
NEZ060-061-270645-
DAWSON NE-BUFFALO NE-
1248 AM CDT WED JUL 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DAWSON AND BUFFALO
COUNTIES UNTIL 145 AM CDT...
AT 1248 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF PLEASANTON TO NEAR
SUMNER TO NEAR JOHNSON LAKE. MOVEMENT WAS SOUTHEAST AT 45 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
KEARNEY...LEXINGTON...GIBBON...RAVENNA...ELM CREEK...OVERTON...
ODESSA...PLEASANTON...AMHERST...SUMNER...RIVERDALE...
MILLER AND EDDYVILLE.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 229 AND 243...AND
BETWEEN MILE MARKERS 286 AND 289.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4105 9974 4105 9880 4070 9877 4069 9922
4071 9995
TIME...MOT...LOC 0548Z 301DEG 39KT 4103 9924 4093 9946 4070 9977
FAYLocal storm report, Jul 27, 12:54 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1254 AM CDT WED JUL 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 AM TSTM WND DMG ORD 41.60N 98.93W
07/27/2016 VALLEY NE 911 CALL CENTER
POWER IS OUT IN ORD. PEA SIZED HAIL REPORTED.
&&
JNAPORALocal storm report, Jul 27, 1:02 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
102 AM CDT WED JUL 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 AM TSTM WND GST LEXINGTON AIRPORT 40.79N 99.78W
07/27/2016 M64 MPH DAWSON NE AWOS
AWOS WIND GUST REPORTED.
&&
JNAPORASpecial weather statement, Jul 27, 1:11 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
111 AM CDT WED JUL 27 2016
NEZ046-047-060>062-072>074-270700-
HOWARD NE-GOSPER NE-HALL NE-KEARNEY NE-SHERMAN NE-PHELPS NE-
DAWSON NE-BUFFALO NE-
111 AM CDT WED JUL 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DAWSON...BUFFALO...
SOUTHWESTERN HOWARD...EASTERN GOSPER...PHELPS...WESTERN HALL...
KEARNEY AND SHERMAN COUNTIES UNTIL 200 AM CDT...
AT 111 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM ASHTON TO NEAR PLEASANTON TO 6 MILES SOUTH OF
OVERTON. MOVEMENT WAS SOUTHEAST AT 35 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
KEARNEY...LEXINGTON...HOLDREGE...MINDEN...ST. PAUL...GIBBON...
RAVENNA...WOOD RIVER...SHELTON...LOUP CITY...ELM CREEK...CAIRO...
BERTRAND...AXTELL...OVERTON...ODESSA...LOOMIS...PLEASANTON...
DANNEBROG AND LITCHFIELD.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 235 AND 298.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4073 9981 4105 9955 4105 9921 4138 9920
4133 9867 4122 9845 4077 9860 4070 9866
4070 9872 4060 9872 4041 9879 4037 9986
TIME...MOT...LOC 0611Z 314DEG 30KT 4127 9880 4092 9905 4065 9953
FAYLocal storm report, Jul 27, 1:29 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
129 AM CDT WED JUL 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0127 AM TSTM WND GST EDISON 40.28N 99.78W
07/27/2016 M76 MPH FURNAS NE TRAINED SPOTTER
POWER OUT. TREE LIMBS DOWN.
&&
JNAPORAThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 11:44 PM CDT | Special Weather Statement | GID | Valley | 46 min |
| Jul 26, 11:57 PM CDT | Special Weather Statement | GID | Dawson | 48 min |
| Jul 27, 12:07 AM CDT | Severe Thunderstorm Warning | GID | Dawson | 38 min |
| Jul 27, 12:18 AM CDT | Severe Thunderstorm Warning | GID | Sherman, Valley | 42 min |
| Jul 27, 12:48 AM CDT | Special Weather Statement | GID | Buffalo, Dawson | 57 min |
| Jul 27, 1:11 AM CDT | Special Weather Statement | GID | Buffalo, Gosper, Howard, Kearney, Phelps, Sherman | 49 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.